Aa
A
A
Close
Avatar universal

agent orange and migrains

has there been any links to Agent Orange causing migrain headaches
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi there. It is possible that agent orange could be possible a trigger to migraine headaches. You need to get this checked by elimination and then checking you might be a positive reactor. Please consult a neurologist who can help you with diagnosis.  Take care and all the best.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hello Dr Sharma,

Thank you for your responce. I have been to several neuroligist for treatment and I'm try to find someone who has found a link between Agent Orange and migrains.

Best Regards,
Bill
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1483811956
Blank
ON
1756321 tn?1499064984
Blank
Queensland, Australia
1780921 tn?1499305393
Blank
Queen Creek, AZ
Avatar universal
Blank
Trinity , TX